# SDR 95ZZZX1590

- Difficulty date: March 6, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N65031
- Make and model: Beech B36TC
- Aircraft serial: EA334
- System (JASC): 2720 · Rudder Control System
- Part: Torque Tube
- Part number: 3363000069
- Condition: Cracked
- Location: Rudder
- Part time: 1,548 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE C/W AD 93-24-03, THE RUDDER TORQUE TUBE ASSY WAS FOUND CRACKED AT THE UPPER ATTACH POINT WELDS ON BOTH SIDES OF THE TUBE.  THE UPPER ATTACH POINT OF THE TORQUE TUBE IS RIVETED TO THE RUDDER SKIN AND THESE RIVETS SHOWED SIGNS OF WORKING.  SUGGEST TECHNICIANS INSPECT THIS AREA EXTERNALLY FOR WORKING RIVETS WHICH MAY BE A SIGN THAT THE TORQUE TUBE WELDS ARE CRACKED.
